Hi all I'm on Peg and riba can someone please tell me why my one eye ball lol keeps burning the watering its get a little bit of a pain in the butt never know when its gonna happen and what can I do to eas the systems thank you
It would be advisable to see an Opthamologist. Hopefully you had a baseline eye exam prior to treatment. If it was me, I would make an urgent appt to see that Opthamologist ASAP. If you have no Opthamologist, then it would be advisable to get one, either by choosing one yourself or getting a referral if you have to do it that way.
The medications can cause eye problems, some of them severe and some of them not severe. The medications also dry out the eyes and mucous membranes and that could be causing the burning. However, you need to see an Opthamologist ASAP and have an exam and get appropriate treatment. When you call, tel them that you are on Hep C treatment and need to see someone ASAP to be sire nothing serious is happening.
I'm curious about your eye. Sometimes watering can be a sign of dry eye. I had a pain in my right eye, almost like a sty was starting. But I had to blow that pain off for my Horrible rash I have on my arms. Had to get to derm before eye ball Dr. Lol!! Try these drops__Similasan. There homeopathic so use often as needed. They dont have preservatives. I'm going to try to get to eye Dr next week. Keep us posted.
mzkity its really my left eye and it will start to burn and sting then it waters like crazy like tears just start running down my cheek but i really dont try to rub i try to let it be and it stops after a few minutes but i will give the drops a try thanks to all for your advice
i had severe dry eyes during treatment. I was advised by my DR. before treatment to have eye exam. I did then the eye Dr told me to come back in 3 months but if I had problem before come back sooner . I did and I had the dry eyes he gave me drops . After treatment I saw him again he gave me Restases to help and it does.
the treatment is hard on some of us so please check with your dr.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.